Alert archive / Massachusetts / Frost Advisories in 2019

Frost Advisory 7, NWS Boston/Norton, MA

October 18, 2019Bristol County, Plymouth County, Massachusetts; Kent County, Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut

NWS Boston/Norton, MA issued this frost advisory at Oct 18, 2019, 3:57 AM EDT for Bristol County, Plymouth County, Massachusetts; Kent County, Providence County, Rhode Island; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Oct 19, 2019, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2019, 3:57 AM EDT (07:57 UTC)
In effect from
Oct 19, 2019, 3:00 AM EDT
Expired
Oct 19, 2019, 8:00 AM EDT
In force
5 hr
Issued by
NWS Boston/Norton, MA

Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Bristol County, MA, Plymouth County, MA, Kent County, RI, Providence County, RI

The radar

The Boston radar (KBOX), 40 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.0 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 292 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
292 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

779 
WWUS71 KBOX 180757
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
357 AM EDT Fri Oct 18 2019

CTZ002>004-MAZ017-018-RIZ001-003-181600-
/O.NEW.KBOX.FR.Y.0007.191019T0700Z-191019T1200Z/
Hartford CT-Tolland CT-Windham CT-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-Western Kent RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Taunton, Brockton, Foster, Smithfield, 
Coventry, and West Greenwich
357 AM EDT Fri Oct 18 2019

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY...

* WHAT...Temperatures as low as 33 will result in frost 
  formation.

* WHERE...In Connecticut, Hartford CT, Tolland CT and Windham CT
  Counties. In Massachusetts, Northern Bristol MA and Western
  Plymouth MA Counties. In Rhode Island, Northwest Providence RI
  and Western Kent RI Counties. This includes the cities and towns
  of Hartford, Windsor Locks, Union, Vernon, Putnam, Willimantic,
  Taunton, Brockton, Foster, Smithfield, Coventry, and West 
  Greenwich.

* WHEN...From 3 AM to 8 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Take steps now to protect tender plants
  from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
5 follow-up statements
009 
WWUS71 KBOX 181322
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
922 AM EDT Fri Oct 18 2019

CTZ002>004-MAZ017-018-RIZ001-003-182130-
/O.CON.KBOX.FR.Y.0007.191019T0700Z-191019T1200Z/
Hartford CT-Tolland CT-Windham CT-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-Western Kent RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Taunton, Brockton, Foster, Smithfield, 
Coventry, and West Greenwich
922 AM EDT Fri Oct 18 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SATURDAY...

* WHAT...Temperatures dropping into the lower to middle 30s will
  result in frost formation.

* WHERE...In Connecticut, Hartford CT, Tolland CT and Windham CT 
  Counties. In Massachusetts, Northern Bristol MA and Western 
  Plymouth MA Counties. In Rhode Island, Northwest Providence RI 
  and Western Kent RI Counties. This includes the cities and 
  towns of Hartford, Windsor Locks, Union, Vernon, Putnam, 
  Willimantic, Taunton, Brockton, Foster, Smithfield, Coventry, 
  and West Greenwich.

* WHEN...From 3 AM to 8 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if left
  uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
228 
WWUS71 KBOX 181925
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
325 PM EDT Fri Oct 18 2019

CTZ002>004-MAZ017-018-RIZ001-003-190330-
/O.CON.KBOX.FR.Y.0007.191019T0700Z-191019T1200Z/
Hartford CT-Tolland CT-Windham CT-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-Western Kent RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Taunton, Brockton, Foster, Smithfield, 
Coventry, and West Greenwich
325 PM EDT Fri Oct 18 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SATURDAY...

* WHAT...Temperatures dropping into the lower to middle 30s will 
  result in frost formation.

* WHERE...In Connecticut, Hartford CT, Tolland CT and Windham CT 
  Counties. In Massachusetts, Northern Bristol MA and Western 
  Plymouth MA Counties. In Rhode Island, Northwest Providence RI 
  and Western Kent RI Counties. This includes the cities and 
  towns of Hartford, Windsor Locks, Union, Vernon, Putnam, 
  Willimantic, Taunton, Brockton, Foster, Smithfield, Coventry, 
  and West Greenwich.

* WHEN...From 3 AM to 8 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Frank

For more information from the National Weather Service visit
https://weather.gov/box
043 
WWUS71 KBOX 190211
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1011 PM EDT Fri Oct 18 2019

CTZ002>004-MAZ017-018-RIZ001-003-191015-
/O.CON.KBOX.FR.Y.0007.191019T0700Z-191019T1200Z/
Hartford CT-Tolland CT-Windham CT-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-Western Kent RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Taunton, Brockton, Foster, Smithfield, 
Coventry, and West Greenwich
1011 PM EDT Fri Oct 18 2019

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SATURDAY...

* WHAT...Temperatures dropping into the lower to middle 30s will 
  result in frost formation.

* WHERE...In Connecticut, Hartford CT, Tolland CT and Windham CT 
  Counties. In Massachusetts, Northern Bristol MA and Western 
  Plymouth MA Counties. In Rhode Island, Northwest Providence RI 
  and Western Kent RI Counties. This includes the cities and 
  towns of Hartford, Windsor Locks, Union, Vernon, Putnam, 
  Willimantic, Taunton, Brockton, Foster, Smithfield, Coventry, 
  and West Greenwich.

* WHEN...From 3 AM to 8 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Take steps now to protect tender plants
  from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
615 
WWUS71 KBOX 190806
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
406 AM EDT Sat Oct 19 2019

CTZ002>004-MAZ017-018-RIZ001-003-191200-
/O.CON.KBOX.FR.Y.0007.000000T0000Z-191019T1200Z/
Hartford CT-Tolland CT-Windham CT-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-Western Kent RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Taunton, Brockton, Foster, Smithfield, 
Coventry, and West Greenwich
406 AM EDT Sat Oct 19 2019

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Temperatures dropping into the lower to middle 30s will 
  result in frost formation.

* WHERE...In Connecticut, Hartford CT, Tolland CT and Windham CT 
  Counties. In Massachusetts, Northern Bristol MA and Western 
  Plymouth MA Counties. In Rhode Island, Northwest Providence RI 
  and Western Kent RI Counties. This includes the cities and 
  towns of Hartford, Windsor Locks, Union, Vernon, Putnam, 
  Willimantic, Taunton, Brockton, Foster, Smithfield, Coventry, 
  and West Greenwich.

* WHEN...From 3 AM to 8 AM EDT Saturday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

* ADDITIONAL DETAILS...Take steps now to protect tender plants 
  from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/box
637 
WWUS71 KBOX 191202
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
802 AM EDT Sat Oct 19 2019

CTZ002>004-MAZ017-018-RIZ001-003-191315-
/O.EXP.KBOX.FR.Y.0007.000000T0000Z-191019T1200Z/
Hartford CT-Tolland CT-Windham CT-Northern Bristol MA-
Western Plymouth MA-Northwest Providence RI-Western Kent RI-
Including the cities of Hartford, Windsor Locks, Union, Vernon, 
Putnam, Willimantic, Taunton, Brockton, Foster, Smithfield, 
Coventry, and West Greenwich
802 AM EDT Sat Oct 19 2019

...FROST ADVISORY HAS EXPIRED...

Temperatures are at or warming above the freezing mark as of 8 am.
Overnight, widespread lows around 30 to 32 degrees were observed
across Northern Connecticut into Rhode Island. It is still being
determined as to whether the growing season has ended for these
areas. Will make a decision with later frost and freeze headlines. 

$$

For more information from the National Weather Service visit
https://weather.gov/box

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 18, 3:48 AM EDT, 9 minutes earlier.

Area forecast discussion, Oct 18, 3:48 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
348 AM EDT Fri Oct 18 2019

.SYNOPSIS...
Powerful low pressure along the Maine coast early Friday morning
moves into the Maritimes this afternoon, yielding dry and cool
weather across southern New England and less wind than Thursday.
High pressure moves over the region Saturday providing very pleasant
conditions, light winds and seasonably mild.  Sunday begins dry but
then tropical moisture may track close enough for the threat of rain
late in the day and/or at night. Canadian high pressure then arrives
Monday delivering dry, mild conditions. Wet weather may return
Tuesday and/or Wednesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

350 AM Update...

Today ...

Upper air pattern is progressive so deep closed low over Nova Scotia
early this morning will continue to lift northeast into the
Maritimes this afternoon. This results in rising heights across
southern New England promoting dry weather. However one more potent
short wave has to rotate thru the mid level flow across NY into New
England and is accompanied by -18C air at H5. This cold pool
combined with cyclonic flow should result in at least scattered
diurnal cu/scu and perhaps becoming broken at times. Some modest
lift associated with this short wave but column is pretty dry
especially above 850 mb. So other than a spot shower/sprinkle this
afternoon dry weather prevails. Clouds will erode toward sunset as
lapse rates ease.

Good mixing given cold air aloft and this will support highs 55-60,
low 50s high terrain. It will feel cooler given the modest NW winds.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...

350 AM update ...

Tonight ...

Deep layer ridge advects eastward into the region. Thus dry weather
continues. Chilly given dry airmass, light winds and mostly clear
skies. Given these parameters derived min temps from coldest MOS
guidance yielding lows in the 30s regionwide, few upper 20s possible
northwest MA and lower 40s outer Cape and Nantucket. Given growing
season continues across CT/RI and southeast MA and expecting temps
to fall into the low and mid 30s in this region, will hoist a frost
advisory. Given dew pts are in the 30s, sufficient moisture for a
widespread frost all areas so have those ice scrapers ready for
windshields Saturday morning.

Saturday ...

After a chilly/frosty start temps will rebound Sat afternoon thanks
to sufficient NW flow developing after sunrise and eventually mixing
out shallow cold air from blyr decoupling tonight. Deep layer ridge
remains west of New England so anticyclonic flow and associated
subsidence into MA/RI/CT providing plenty of sunshine. Subsidence
inversion limits blyr mixing to below 850 mb but +6C at 925 mb and
modest NW blyr winds will support highs from the upper 50s to lower
60s, which is on target for this time of year. However it will feel
milder given full sunshine and light winds. A real gem of a day for
late Oct.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...

Highlights...

* Warming trend and drier for the weekend.

* Active pattern resumes late weekend - early next week, though with
  a high degree of uncertainty on which day(s) are more unsettled
  than not.

* Drier late next week

Saturday...

The weekend is shaping up to be nicer, with a warming and drying
trend at least to start. This as surface high pressure and a mid
level ridge slides over the region on Saturday. Saturday is the pick
of the week with light winds, plenty of sun, and temps in the upper
50s. The ridge axis crosses southern New England overnight, which,
with light winds and clear skies should allow us to radiate well,
down into the 30s, perhaps low 30s in the typical cold spots.

Sunday and Monday...

The ridge axis crosses overnight, behind which a WAA pattern brings
milder SW flow and 850mb temps up to +8C and surface highs a few
degrees warmer than Saturday. Sunday begins a period of lower
confidence in exactly how a few features play out. The first of
which is a disturbance currently in the Gulf of Mexico known as
Potential Tropical Cyclone Sixteen, followed by a cold
frontal/surface low passage sometime Tuesday night/Wednesday.
Clouds increase Sunday but keeping the forecast dry for now.
Whether or not Sunday stays dry will depend on how far north the
tropical low advances once it emergence from the coast of the
Carolinas. An inverted high pressure ridge of uncertain strength
to our north should help steer to it to our south/east early,
but several of the EPS ensemble members continue to bring it far
enough north for some rain/wind potential, at least for our
southern waters. Either way, seas will likely be coming up to
our south early in the week.

Tuesday through Thursday...

Forecast uncertainty continues based on the unknown path of Pot.
Tropical Cyclone Sixteen and the speed/strength of another potent
shortwave and cold front which approaches the region late Tuesday
into Wednesday. GFS guidance wants to phase the Tropical system with
the parent Great Lakes low Tuesday before a secondary low spins up
along the frontal boundary over the Delmarva overnight into
Wednesday. For now trending the forecast toward the more
consistent EC guidance which keeps PTC 16 offshore previously
mentioned secondary low forms and strengthens right over
southern New England Tuesday night and Wednesday. Again, lots
of uncertainty in the details but this has potential to be our
next significant/impactful storm to keep and eye on. Bulk of the
rain in this scenario would be Tuesday night and Wednesday,
with a drying trend Thursday and beyond as high pressure
returns.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Saturday/...

06Z Update...

Today ... high confidence.

VFR cigs and vsbys. Morning showers over the Berkshires,
otherwise just a spot shower/sprinkle today. West winds 20-30
kt, easing a bit this afternoon to 15-25 kt.

Tonight ... High confidence.

VFR and dry conditions along with NW winds diminishing further
to 10-20 kt.

Saturday ...  high confidence.

VFR, dry and light NW wind.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Saturday Night through Tuesday/...Moderate confidence.

Saturday Night through Sunday Night: VFR.

Monday: Breezy.

Monday Night through Tuesday: Breezy. Chance SHRA.

&&

.MARINE...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Saturday/...High confidence.

350 AM update ...

Today ...

WNW winds 20 to 30 kt diminishing this afternoon. Rough seas
continue over the ocean waters as westerly wind waves oppose SE
swells. Dry weather and good vsby prevail as powerful low over Nova
Scotia this morning exits into the Maritimes.

Tonight ...

West winds continue to diminish as high pres builds into New England
from the west. Dry weather and vsby continue.

Saturday ...

High pres builds over New England with winds diminishing further.
More dry weather and good vsby.

Outlook /Saturday Night through Tuesday/...Moderate confidence.

Saturday Night through Sunday Night: Winds less than 25 kt.

Monday: Winds less than 25 kt. Local rough seas.

Monday Night: Low risk for Small Craft Advisory winds with
gusts up to 25 kt. Areas of rough seas. Chance of rain showers.

Tuesday: Winds less than 25 kt. Rough seas up to 9 ft. Chance
of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Small Craft Advisory until 2 PM EDT this afternoon for
     ANZ230>235-237-250-251-254>256.

&&

SYNOPSIS...Nocera
NEAR TERM...Nocera
SHORT TERM...Nocera
LONG TERM...BW
AVIATION...Nocera/BW
MARINE...Nocera/BW
Hazardous weather outlook, Oct 17, 11:01 PM EDT, 4 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
1101 PM EDT Thu Oct 17 2019

CTZ002>004-MAZ002>024-026-RIZ001>008-190315-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
1101 PM EDT Thu Oct 17 2019

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ231>235-237-254>256-190315-
Cape Cod Bay-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Block Island Sound-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
1101 PM EDT Thu Oct 17 2019

...GALE WARNING IN EFFECT UNTIL 5 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ250-251-190315-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
1101 PM EDT Thu Oct 17 2019

...GALE WARNING IN EFFECT UNTIL 6 AM EDT FRIDAY...

This Hazardous Weather Outlook is for Massachusetts coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ230-236-190315-
Boston Harbor-Narragansett Bay-
1101 PM EDT Thu Oct 17 2019

This Hazardous Weather Outlook is for Massachusetts coastal waters
and Rhode Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 10:20 PM EDTSmall Craft AdvisoryBOX30 hr

Nearby

Frost Advisories in Massachusetts, 2019Frost Advisories in Rhode Island, 2019Frost Advisories in Connecticut, 2019Every frost advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.